# SDR CA080819006

- Difficulty date: August 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,747 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116403
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE, THE NR 1 HYD SYS FAILED. AFTER CONSULTATION WITH MAINT, FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  NR 1 EDP REPLACED REF AMM 29-11-01 PB 401,-422 AND TESTED REF AMM 29-11-01 P 501-5  12.  NO FAULTS OR LEAKS.
